# SDR CALA2024072302089

- Difficulty date: July 21, 2024
- Submitted: July 23, 2024
- Operation: Air carrier
- Aircraft: N840UA
- Make and model: Airbus A319-131
- Aircraft serial: 1522
- Aircraft time: 65,992 hours, 28,933 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000301300
- Condition: Contaminated
- Location: Rh Elevator
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH ELEVATOR UPPER SURFACE HAS EVIDENCE OF WATER INGRESS 29 INCHE S FROM IB EDGE, 22 INCHES FROM AFT .75 IN DIA., GEN BY MECH V892 444 DRILLED WITNESS HOLES ON R/H ELEVATOR UPPER SKIN 29 IN FROM I/B INSP BY V078632 22IN FROM T/E ZONE A 1.5 IN DIA IAW A319 AMM 55-20-00-200-006-A0 1 PAR 4A(7). FOUND NO LIQUID. REPAIRED AREA IAW A319 SRM 55-21-1 1-300-004 CATEGORY A REPAIR, ACMP BY SUPER V061767, MECH V080675
